# SDR USAA2011091500022

- Difficulty date: August 22, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: PL143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION AT L-2 DOOR CUTOUT LOWER MAIN SILL ON CHORD BETWEEN BS 686 TO BS 729, WL 208, LBL 64.  REPLACED L-2 DOOR CUTOUT LOWER MAIN SILL ON CHORD IAW B757 SRM 51-40-02.
